# SDR UIEA2021011400052

- Difficulty date: January 14, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,243 hours, 21,857 cycles
- Engine: Ge CF680C2B2
- System (JASC): 3150 · Central Warning
- Part: Bulb
- Part number: NPN
- Part serial: NSN
- Condition: Inoperative
- Location: Oil Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT ENGINE LOW OIL PRESS LIGHT INOPERABLE EICAS INDICATION NORMAL.  LOW ENGINE OIL PRESS INDICATION SYSTEM (-200/-300), ALL EXCEPT JT9D WITHOUT SB767-78-8 INSTALLED, AND CF6-80A/A2 WITHOUT SB767-78-8 INSTALLED.  TRANSFERRED TO MDDR 140889, IAW DDG 79-33-01-01 CAT "C", DUE DATE 24JAN21.  REMOVED AND REPLACED LIGHT BULB ON RIGHT HAND ENGINE OIL PRESSURE ANNUNCIATOR, IAW AMM 33-16-02.  OPERATIONS CHECK GOOD MDDR 140889 REMOVED.
